Results 1 to 10 of 10
  1. #1
    hitmanh is offline New Member
    Join Date
    Apr 2006
    Posts
    45

    my anavar test p cycle (too much hcg?)

    Hi

    I've not posted on here in years but have been a member for 10 years and regulary enjoy reading posts. I now have a quick question about my cycle.

    I am currently in week 3 of:
    weeks 1 - 8 test prop 150mg eod
    week 1 - 8 anavar 100mg ed
    week 1 - 8 hcg 1000iu (500iu twice per week)
    pct is 4 weeks of clomid and nolvadex

    My stats are 6ft, 29years, 218lbs 19%bf (high bf I know)

    My question is am I taking too muc hcg and should I reduce it to 500iu per week?
    Also, I am trying to lose fat and maintain or even put a few pounds of muscle on.
    In the last two weeks my strength has increased by quite a lot and my weight has jumped from 212lbs to 218lbs. Considering I am eating around 2000calories is this normal or do you reckon its water weight? I actually feel like I lost around 5lbs but seem to have put on 6lbs.

    I also noticed that my muscles recover after a workout a lot quicker so I have been training each body part twice per week. My sessions are normally a 10min warmup on the threadmil, two body part workout for around 50mins and around 20mins - 30mins of cardio. If I want to trim up do you think my current workout is sufficient or should I just do each bodypart once per week and a couple of days of full cardio?

    Thanks

  2. #2
    hitmanh is offline New Member
    Join Date
    Apr 2006
    Posts
    45
    just to let fellow uses know about test P PIP, my first injection was in quad and it hurt for around 4 days, pain was around 8/10. Now I only inject in the delts and warm the test before inject, pain is now around 1.5/10. So every 4 days I am hitting the delts

  3. #3
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,478
    250 iu 2xew should be sufficient

  4. #4
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,478
    Quote Originally Posted by hitmanh
    just to let fellow uses know about test P PIP, my first injection was in quad and it hurt for around 4 days, pain was around 8/10. Now I only inject in the delts and warm the test before inject, pain is now around 1.5/10. So every 4 days I am hitting the delts
    What area of the quad are you pinning? You should be hitting the upper outer area around we're the pant pocket would be. Because of access I have switched to pining quads exclusive

  5. #5
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Steroids will always increase weight, as it make the muscle able to store more glycogen and for each gram of glycogen it requires storing also 4 grams of water.

    Dont judge by scale, judge by the mirror.

  6. #6
    hitmanh is offline New Member
    Join Date
    Apr 2006
    Posts
    45
    Quote Originally Posted by Bio-Active View Post
    What area of the quad are you pinning? You should be hitting the upper outer area around we're the pant pocket would be. Because of access I have switched to pining quads exclusive
    I pinned in the upper outer quad, I think warming the test helps big time. When I injected my right quad it was painless and smooth, but the next day it killed. When I tried my right quad it was painful. Now I just stick with the delts, pain free. Plus warming the test really helps

    I also take 0.5mg or arimidex EOD, I do not currently have gyno, i.e no hardness or lump around nipples. Should I carry on taking the arimidex?

    I will reduce my hcg from 1000iu per week to 500iu per week

  7. #7
    hitmanh is offline New Member
    Join Date
    Apr 2006
    Posts
    45
    Quote Originally Posted by Mr.BB View Post
    Steroids will always increase weight, as it make the muscle able to store more glycogen and for each gram of glycogen it requires storing also 4 grams of water.

    Dont judge by scale, judge by the mirror.
    Thanks for the reply. Speaking of water. I noticed anavar dehydrates you big time. Drinking around 3litres per day and my piss is still yellow. Think I need to add more water daily. I also sip on bcaas during workout.

  8. #8
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Yes, drink plenty of water and add NAC to help your liver.

  9. #9
    GrabDF is offline New Member
    Join Date
    Oct 2015
    Posts
    10
    I was planning on running the same cycle this summer only I do not have access to HCG , and I was planning 50mg Anavar ED on weeks 2-8. Should I up my anavar to 100mg ED or should 50mg be sufficient?

  10. #10
    Alta's Avatar
    Alta is offline Associate Member
    Join Date
    Apr 2015
    Location
    'berta
    Posts
    193
    Get on NAC for liver support. My liver values go up pretty significantly even on anavar . It's cheap so there is no reason not to use it.

    Prop gave me horrendous PIP until my body got used to it, which took about a month. I only do outer quads now, it's way more convenient and after a while it won't hurt as much. I was hammering 2ml in EOD with a 21G needle with no issues by the end of my last cycle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •